Isoperimetric inequality under Kähler Ricci flow

Gang Tian, Qi S. Zhang

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

Let (M,g(t)) be a Kähler Ricci flow with positive first Chern class. First, we prove a uniform isoperimetric inequality for all time. In the process, we also prove a Cheng-Yau type log gradient bound for positive harmonic functions on (M,g(t)) without assuming the Ricci curvature is bounded from below.

Original languageEnglish (US)
Pages (from-to)1155-1173
Number of pages19
JournalAmerican Journal of Mathematics
Volume136
Issue number5
DOIs
StatePublished - Oct 1 2014

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Isoperimetric inequality under Kähler Ricci flow'. Together they form a unique fingerprint.

Cite this